Shivering is found among people with Heart attack, especially for people who are male, 60+ old, take medication Aspirin and have Myocardial infarction. We study 20 people who have Shivering and Heart attack from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Heart attack can be treated by Aspirin, Plavix, Metoprolol tartrate, Carvedilol, Lipitor (latest reports from 129,423 Heart attack patients)
Shivering has been reported by people with nausea (latest reports from 44,747 Shivering patients).
On Jul, 20, 2016
20 people who have Heart Attack and Shivering are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
my son had a heart attack 8 years ago in Australia. age 39 had stent inserted in aorta Diagnosed as having sticky blood. He get swelling in feet, all joints swell knees elbows etc, also has trouble keeping inr level stable, so get lots of bad bruising.I wonder if he need medication changes. ...
I had a heart attack on 4-17-15 and have had afib for 2-3 years. My current meds are metaprolol, digoxin, warfarin, Lipitor, sertraline, lisinopril, levothyroxine, and nexium. Since then, I have developed numbness and tingling in my legs and feet, especially after sitting for a while. Cardiac ...
Hi, I'm struggling a lot with shivering combined with sweats on Tamoxifen. Had lumpectomy early 2015, followed by radiation therapy. Then on Letrozole for a year, which gave me sweats and chills and bone pain. Now have been on Tamoxifen 6 months and have tried Clonidine, which makes the chills ...
i am dr gaurav singhal.i am an interventional cardiologist.i saw a patient today having acute coronary syndrome with acute awmi.he was on iatroconazole since 2 month.i didnot read any side effect of this drug.it can be a coincidence
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.